# SDR CA050817006

- Difficulty date: July 14, 2005
- Submitted: September 1, 2005
- Operation: General aviation
- Make and model: Piper PA-31-325
- Aircraft time: 6,221 hours
- Engine: Lyc TIO540F2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE IN CRUISE FLIGHT THE NR 2 COMM ANTENNA DEPARTED THE AIRCRAFT. THE PILOT HEARD THE ANTENNA DEPART AND LANDED AT THE NEAREST AIRPORT. A FERRY PERMIT WAS OBTAINED AND FOLLOWING INSPECTION THE AIRCRAFT WAS FERRIED TO FLY WERE IT WAS RECENTLY REPAIRED.  THE ATTACH SCREWS WERE FOUND TO HAVE PULLED THROUGH THE SKIN BUT NO APPARENT REASON FOR THIS WAS FOUND. THE SKIN WAS REPAIRED AND THE ANTENNA DOUBLER WAS REPLACED ALONG WITH THE ANTENNA AND THE AIRCRAFT WAS RETURNED TO SERVICE.
